% IMPORTANT: The following is UTF-8 encoded. This means that in the presence
% of non-ASCII characters, it will not work with BibTeX 0.99 or older.
% Instead, you should use an up-to-date BibTeX implementation like “bibtex8” or
% “biber”.
@ARTICLE{Coletti:841823,
author = {Coletti, Cristian F. and Gava, Renato and Schütz, Gunter
M.},
title = {{C}entral limit theorem and related results for the
elephant random walk},
journal = {Journal of mathematical physics},
volume = {58},
number = {5},
issn = {1089-7658},
address = {College Park, Md.},
publisher = {American Inst. of Physics},
reportid = {FZJ-2018-00124},
pages = {053303},
year = {2017},
abstract = {We study the so-called elephant random walk (ERW) which is
a non-Markovian discrete-time random walk on ℤ with
unbounded memory which exhibits a phase transition from a
diffusive to superdiffusive behavior. We prove a law of
large numbers and a central limit theorem. Remarkably the
central limit theorem applies not only to the diffusive
regime but also to the phase transition point which is
superdiffusive. Inside the superdiffusive regime, the ERW
converges to a non-degenerate random variable which is not
normal. We also obtain explicit expressions for the
correlations of increments of the ERW},
cin = {ICS-2},
ddc = {530},
cid = {I:(DE-Juel1)ICS-2-20110106},
pnm = {551 - Functional Macromolecules and Complexes (POF3-551)},
pid = {G:(DE-HGF)POF3-551},
typ = {PUB:(DE-HGF)16},
UT = {WOS:000402608000030},
doi = {10.1063/1.4983566},
url = {https://juser.fz-juelich.de/record/841823},
}